# SDR MWEA020158

- Difficulty date: March 2, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 82,388 hours, 76,146 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Stiffener
- Part number: 99155007
- Condition: Cracked
- Location: Left Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON AFT VERITCAL STIFFENER IS CRACKED LOCATED BETWEEN UPPER AND LOWER AFT PYLON SPARS.  --  FABRICATED AND INSTALLED STIFFENER.
